MAUDE Adverse Event Report: Stryker Endoscopy-San Jose Pinpoint Laparoscope - 5mm Standard 30 with Wolf and Storz adaptor; Laparoscope, General & Plastic Surgery

Stryker Endoscopy-San Jose Pinpoint Laparoscope - 5mm Standard 30 with Wolf and Storz adaptor; Laparoscope, General & Plastic Surgery
Catalog Number SC9534
Medical Device Problem Code Fogging (1253)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2026
Type of Reportable Event Malfunction

Brand Name
Pinpoint Laparoscope - 5mm Standard 30 with Wolf and Storz adaptor
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50765758
Report Number3012345110-2026-00004
Device Sequence Number13067581
Product Code GCJ
UDI-Device Identifier00858701006131
UDI-Public00858701006131
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSC9534
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown